MathSciNet Relay Station
MathSciNet bibliographic data
MR782556 22E46 (20G05 22E50)
Barbasch, Dan; Vogan, David A., Jr. Unipotent representations of complex semisimple groups. Ann. of Math. (2) 121 (1985), no. 1, 41–110.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement